# SDR SWIA2025100700005

- Difficulty date: October 5, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 52,837 hours, 45,607 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Faulted
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

D: L PACK HI PRESS ON CLIMB OUT RESULTING IN CABIN ALT CAUTION/WARNING MESSAGE. RAN APPLICABLE QRH AND RETURNED TO FIELD. C: MEL 21-51-1CCAT: C.  RT PACK ALREADY DEFERRED.L PACK HIGH PRESS ON CLIMB OUT RESULTING IN CABIN ALT CAUTION/WARNING MESSAGE. RAN APPLICABLE QRH AND RETURNED TO FIELD.     (FLIGHT 5514)   DEFERRED LT PACK WITH RT PACK ALREADY DEFERRED PER MEL 21-51-1C. MX ACTIONS COMPLIED WITH. PLACARDS INSTALLED
